# SDR 9619819945

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5270 · Door Warning System
- Part: Door Track
- Condition: Dirty
- Location: E/E Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED AN E/E DOOR WARNING INDICATION, LIGHT EXTINGUISHED AFT PRESSURIZATION.  RETURNED TO SDF WITHOUT FURTHER INCIDENT.  RECYCLED THE DOOR, CLEANED DEBRIS FROM THE DOOR TRACK AND RESET THE PLUG ON THE SWITCH, CHECKED OK.
